# SDR AALA201803019004

- Difficulty date: February 10, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367161400000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED FLOOR PANEL 241FF IN PASSENGER CABIN BETWEEN FR 36 TO FR 42 AT LBL Y765 TO LBL Y254. REPLACED FLOOR PANEL 241FF PER SRM 53-02-00-300-011 AND IRM 9701 REVISION G.
